# SDR AALA202107077484

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 33,354 hours, 13,629 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Out Of Tolerance
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTISKID INOP LIGHT ILLUMINATED AFTER TAKE OFF. WHEN WE STARTED OUR DESCENT LIGHT WENT OUT AND STAYED OUT FOR REMAINDER OF FLIGHT. TROUBLESHOT PER FIM 32-42-00-810-806. FOUND TRANSDUCER 3 RESISTANCE OUT OF LIMITS. REPLACED PER AMM 32-42-11.OPS CHECK GOOD.
